MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361620
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Difficult to Insert (1316); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) medical center.
 
Event or Problem Description
It was reported that coil damage occurred.The target lesion was located the moderately tortuous and moderately calcified right internal iliac artery.A 12mm x 30cm interlock coil was selected for embolization.During the procedure, the device immediately became stiff when being inserted from the introducer into the microcatheter.Upon removal, it was noted that the tip of the coil was slightly protruding, and the coil itself was broken and frayed.The procedure was completed with another of the same device.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Correction report is being filed to update h6 (device codes).

Brand Name
INTERLOCK
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21399938
Report Number2124215-2025-08459
Device Sequence Number12820805
Product Code KRD
UDI-Device Identifier08714729765059
UDI-Public08714729765059
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2026
Device Model NumberM001361620
Device Catalogue NumberM001361620
Device Lot Number0032341790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date03/25/2025
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INTRODUCER SHEATH USED - 5F 11CM.; INTRODUCER SHEATH USED - 5F 11CM.; MICRO CATHETER - BREAKTHROUGH 2 MARKER.; MICRO CATHETER - BREAKTHROUGH 2 MARKER.
Patient SexUnknown